Characterization ofp-Generalized Normality
AbstractIn this paper some characterization results ofLp-norm spherical distributions are obtained. It is proved that ifX=(X1,Â ...,Â Xn)' has aLp-norm spherical distribution having certain independence properties, thenX1,Â X2,Â ...,Â Xnmust be i.i.d. with p.d.f.p(x)[is proportional to]e-xp/c. Also, the largest characterization ofLp-norm spherical distributions is given.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 60 (1997)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Fernández, Carmen & Osiewalski, Jacek & Steel, Mark F. J., 2001.
"Robust Bayesian Inference on Scale Parameters,"
Journal of Multivariate Analysis,
Elsevier, vol. 77(1), pages 54-72, April.
- Carmen Fernandez & Jacek Osiewalski & M. F. J. Steel, 2004. "Robust Bayesian inference on scale parameters," ESE Discussion Papers 25, Edinburgh School of Economics, University of Edinburgh.
- Fernández, C. & Osiewalski, J. & Steel, M.F.J., 1996. "Robust Bayesian Inference on Scale Parameters," Discussion Paper 1996-65, Tilburg University, Center for Economic Research.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.